# SDR CALA2013092691471

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,763 hours, 12,893 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Condition: Faulty
- Location: Nr 2 Vhf Antenna
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VHF COMM TRANSMISSION & RECEPTION INOPERATIVE AT ALL CREW STATIONS, 1=L VHF, 2=R VHF.  R & R NR 2 VHF ANTENNA CONNECTOR D7 IAW WDM 23-12-02 & SWP 20-51-15.  OPERATIONS CHECKED SATISFACTORY.
